# SDR DHL9974210C

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, 4 FLAP TRACK FWD FIXED FAIRING BRACKET CRACKED AT FWD OUTBD CORNER.  REPLACED FIXED FAIRING BRACKET PER SRM 51-40-2, 14 BY 14, N/R 7307.
